# SDR UPS99830795

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 37048412
- Condition: Cracked
- Location: Ws 74.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT WING O/B SIDE OF THE STA XRS 74.9, THE STR 51 AFT END FITTING WAS CRACKED.  REMOVED AND REPLACED THE FITTING IAW SRM 51-1-20D & 51-3-0.
